Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 856132, 11 pages
http://dx.doi.org/10.1155/2011/856132
Research Article

Some New Identities on the Bernoulli and Euler Numbers

1Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea
2Department of Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
3Division of General Education, Kwangwoon University, Seoul 139-701, Republic of Korea
4Hanrimwon, Kwangwoon University, Seoul 139-701, Republic of Korea
5Department of Mathematics Education, Kyungpook National University, Taegu 702-701, Republic of Korea

Received 6 October 2011; Revised 31 October 2011; Accepted 31 October 2011

Academic Editor: Lee-Chae Jang

Copyright © 2011 Dae San Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give some new identities on the Bernoulli and Euler numbers by using the bosonic p-adic integral on Zp and reflection symmetric properties of Bernoulli and Euler polynomials.